Zoloft is most often prescribed for depression, but of it's many uses, anxiety and panic disorders are chief among them. Zoloft reaches therapeutic levels in approximately one week and you have been on it for three months.........how is your anxiety? Do you feel the Zoloft is helping with that? You say the depression is recent but I can't tell you if it is from the Zoloft or not. I would have guessed that if Zoloft was going to cause you to have depression, it would have happened before now. But I'm not a doctor, so I suggest you get back with your prescribing physician and tell him/her what is happening. Perhaps you need a different med for your depression............many of us have to try several before we find the one that works for us. And there is the possibility that your depression is transient, has something happened recently in your life that would cause you to feel depressed? We all go through periods of depression that are very self-limiting and that don't require medical intervention. Have you recently lost someone you love, divorced, moved to a new city, had a baby, lost a job........the list is endless. If you can trace your depression to an actual event, then perhaps a bit of talk therapy will help you out of this rough patch. Give that a bit of thought before we start blaming the Zoloft. Either way, I would bring this to the attention of my doctor just to play it safe. You could have developed a sensitivity to the med, but I think that also would have shown up by now.
See your doc. That's the best I can tell you!
Please check back in and let us know, OK?
I really want to echo greenlydia here. Medications like Zoloft are sometimes a little bit of trial and error and finding the right one can take time. But I think the most important thing to do is find the source of the depression and anxiety just like greenlydia says. While I am a huge proponent of medications like these, I only go so far as to say they are a tool while you go through talk therapy. If you do not learn about it, then it is really hard to get any long term relief from this. Please also remember that as with life, you will have ups and downs when dealing with this. Please keep us posted to let us know how you are doing!
Hi thanks so much for the advice...I guess your both right I am going through a lot of stress right now. So maybe it's not the medication. I will just see how it goes I guess and maybe give the doctor a call